MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2352-70
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Fall (1848); Device Overstimulation of Tissue (1991); Pain (1994)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: approximated based on the date the manufacturer became aware of the event - exact event date is unknown.Additional suspect medical device component involved in the event: model: sc-1416.Serial: (b)(6).Batch: (b)(6).Catalog description: wavewriter alpha prime 16 ipg kit.Udi: (b)(4).
 
Event or Problem Description
It was reported that the patient experienced shocking sensations in the abdomen when the device was turned on and off.It was noted that the patient's device was not functioning after a fall.The patient underwent a revision procedure where the ipg and lead were replaced.The patient was doing well post operatively.The explanted devices were not released by the medical facility and were not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Linear 3-4 lead 70 cm investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.Wavewriter alpha prime 16 ipg kit investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.Block b3 date of event: approximated based on the date the manufacturer became aware of the event - exact event date is unknown.Additional suspect medical device component involved in the event: model: sc-1416 serial: (b)(6) batch: 211737 catalog description: wavewriter alpha prime 16 ipg kit udi: (b)(4).

Brand Name
LINEAR? 3-4
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25053336
Report Number3006630150-2026-02789
Device Sequence Number13111483
Product Code LGW
UDI-Device Identifier08714729789581
UDI-Public(01)08714729789581(17)250206(10)7076626
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/06/2025
Device Model NumberSC-2352-70
Device Catalogue NumberSC-2352-70
Device Lot Number7076626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/18/2026
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale